# SDR HEEA955123

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 150SG122Q
- Condition: Noisy
- Location: Start/Gen
- Part time: 974 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR HAS RUBBING NOISE AND VIBRATION.
